# SDR UPS00434032

- Difficulty date: July 22, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pipe
- Part number: 65B922232A
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING SURGE TANK DRAIN PIPE FLANGES FOUND CORRODED AT WS 889.5 AND WS  982 TWO PIPES IN TOTAL.  TWO SURGE TANK DRAIN PIPES REPLACED IAW MM 28-21-19.
